# SDR SWAA2018080824138

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 22,373 hours, 9,576 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB CRACKED AT BS 663, BETWEEN 40 RBL TO 49 RBL.  REPAIRED WEB PER SRM.
